More on embedding subspaces of L p in l r n

Gideon Schechtman

Compositio Mathematica (1987)

  • Volume: 61, Issue: 2, page 159-169
  • ISSN: 0010-437X

How to cite


Schechtman, Gideon. "More on embedding subspaces of $L_p$ in $l^n_r$." Compositio Mathematica 61.2 (1987): 159-169. <>.

author = {Schechtman, Gideon},
journal = {Compositio Mathematica},
keywords = {embeddings of finite dimensional subspaces of into ; K-embeddings},
language = {eng},
number = {2},
pages = {159-169},
publisher = {Martinus Nijhoff Publishers},
title = {More on embedding subspaces of $L_p$ in $l^n_r$},
url = {},
volume = {61},
year = {1987},

AU - Schechtman, Gideon
TI - More on embedding subspaces of $L_p$ in $l^n_r$
JO - Compositio Mathematica
PY - 1987
PB - Martinus Nijhoff Publishers
VL - 61
IS - 2
SP - 159
EP - 169
LA - eng
KW - embeddings of finite dimensional subspaces of into ; K-embeddings
UR -
ER -


  1. Ball, K.: Isometric embedding in lp spaces. Preprint (1984). MR1067200
  2. Bennett, G., Dor, L.E., Goodman, V., Johnson, W.B. and Newman, C.M.: On uncomplemented subspaces of Lp, 1 &lt; p &lt; 2. Israel J. Math.26 (1977) 178-187. Zbl0339.46022MR435822
  3. Figiel, T., Lindenstrauss, J. and Milman, V.D.: The dimension of almost spherical sections of convex bodies. Acta Math.139 (1977) 53-94. Zbl0375.52002MR445274
  4. Johnson, W.B. and Schechtman, G.: Embedding lmp into ln1. Acta Math.149 (1982) 71-85. Zbl0522.46015MR674167
  5. Lewis, D.R.: Finite dimensional subspaces of Lp. Studia Math.63 (1978) 207-212. Zbl0406.46023MR511305
  6. Maurey, B.: Théorèmes de Factorisation pour les Opérateurs à Valeurs dans un Espace Lp. Astérisque Soc. Math. France # 11 (1974). Zbl0278.46028MR344931
  7. Maurey, B. and Pisier, G.: Séries de variables aléatoires vectorielles indépendentes et propriétés géométriques des espaces de Banach. Studia Math.58 (1976) 45-90. Zbl0344.47014MR443015
  8. Milman, V.D. and Schechtman, G.: Asymptotic Theory of Finite Dimensional Normed Spaces. Lecture Notes in Math. 1200Springer, (1986). Zbl0606.46013MR856576
  9. Pisier, G.: On the dimension of the lnp-subspaces of Banach spaces, for 1 ≤ p &lt; 2. Trans. A.M.S.276 (1983) 201-211. Zbl0509.46016
  10. Schechtman, G.: Fone embeddings of finite dimensional subspaces of Lp, 1 ≤ p &lt; 2, into finite dimensional normed spaces II. Longhorn Notes. Univ. of Texas (1984/85). 
  11. Schechtman, G.: Fine embeddings of finite dimensional subspaces of Lp, 1 ≤ p &lt; 2, into lm1. Proc. A.M.S.94 (1985) 617-623. Zbl0597.46019

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.